# SDR DHL2004764002

- Difficulty date: April 29, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 DETECTOR INOP LIGHT ILLUM IN FLIGHT,  REWORKED/READJUSTED LOOP ELEMENT AWAY FROM NR 3 ENG COWL-LOWER IAW MM 26-14-00 NO FURTHER FAULTS NOTED OPS CK GOOD.
